Formális nyelvek bonyolultságáról

Csuhaj-Varjú, Erzsébet (2003) Formális nyelvek bonyolultságáról. MAGYAR TUDOMANY, 48 (3). pp. 336-343.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Cellular Sensory and Optical Wave Computing Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:11
Last Modified: 11 Dec 2012 15:11
URI: http://eprints.sztaki.hu/id/eprint/3347

Update Item Update Item